国制の多数性について

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/214
Title
国制の多数性について
Title Alternative
On the Variety of Constitutional Types
File
Author
著者 斉藤 和也
著者(ヨミ) サイトウ カズナリ
著者(別表記) Saito Kazunari
Publication Title
香川大学経済論叢
Volume
78
Issue
3
Start Page
509
End Page
527
Publisher
香川大学経済研究所
Published Date
20051201
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.